EconPapers    
Economics at your fingertips  
 

A Boundedly Rational Decision Algorithm

David Laibson and Xavier Gabaix

American Economic Review, 2000, vol. 90, issue 2, 433-438

JEL-codes: D10 (search for similar items in EconPapers)
Date: 2000
Note: DOI: 10.1257/aer.90.2.433
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (30)

Downloads: (external link)
http://www.aeaweb.org/articles.php?doi=10.1257/aer.90.2.433 (application/pdf)
Access to full text is restricted to AEA members and institutional subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:aea:aecrev:v:90:y:2000:i:2:p:433-438

Ordering information: This journal article can be ordered from
https://www.aeaweb.org/journals/subscriptions

Access Statistics for this article

American Economic Review is currently edited by Esther Duflo

More articles in American Economic Review from American Economic Association Contact information at EDIRC.
Bibliographic data for series maintained by Michael P. Albert ().

 
Page updated 2025-03-19
Handle: RePEc:aea:aecrev:v:90:y:2000:i:2:p:433-438